MathSciNet Relay Station
MathSciNet bibliographic data
MR2352844 46E35
Kim, Doyoon Trace theorems for Sobolev-Slobodeckij spaces with or without weights. J. Funct. Spaces Appl. 5 (2007), no. 3, 243–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement